# SDR YENA2023090601051

- Difficulty date: September 1, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 388
- Aircraft time: 33,694 hours, 22,328 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2565, MVY-LGA. 'STRONG FUEL SMELL ON DESCENT IN GWD GALLEY AND 1ST PAX ROW; PERFORMED FIM TASK 21-20-00-810-803-A PERFORMED RELIM T/S NO FAULTS NOTED PER SUBTASK 8/3-B27-A ENGINE RUNS ABOVE IDEL REQ FOR FURTHER T/S REF LP 3678147-2 (ACCOMPLISHED ENGINE GROUND POWER ASSURANCE CHECK ON LH ENGINE RH ENGINE BLEED ON MEL NO SMELL/ODOR OF FUEL IN AIRCRAFT COCKPIT OR CABIN REF AMM 72-00-00 A/C OK FOR SVC AIRCRAFT RTS. ).
